# SDR CA961220013

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 8270052001
- Condition: Frayed
- Location: Aileron
- Part time: 18,605 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND LOWER INBOARD AILERON CABLE FOUND CHAFING ON CLAMP P/N DSC70-40. CLAMP WAS INSTALLED IMPROPERLY SECURING SHROUD P/N DSC213-15, ON TO REFUEL/TRANSFER LINE AT LEFT HAND AFT SPAR STN YW196.
